Skip to content
Symptom Questions...Face Numbness and Peripheral Edema
avatar
CelticTinne posted:
Being as I am trying to understand what is happening to me with all of this, I am turning to those I think know best, you all. I need to figure out what is Fibro and what is something else. This is all too confusing. It seems no two people have the same symptoms except, I hurt all the time.

So here are my questions:

So today coming into work, my face felt numb. Well, tingly and numb, like when you leg or arm loses circulation and it is coming back. This traveled around my face. A little early tonight it started again. Is this something that others have faced.

Another question I am hoping others can help me with is about peripheral edema. Is this common with Fibro? I have it pretty severe. It is worse in my lower legs but also in my hands. I take a diuretic twice a day and it keeps it fairly controlled. This started in 2009 after I was hospitalized, had surgery, died and was resuscitated. I took me being growly and adamant with my GP to get the diuretics going.

Thanks so much!

Celtic Tinne
Reply
 
avatar
dawncostella responded:
Very interesting. I don't have the tingling in my face but I just got diagnosed with peripheral edema also. I hadn't had this before but my ankles and hands have started swelling and they have started me on diuretics. They have me on a really low dose, but so far it doesn't seem to be working.

I was also wondering if this could be part of fibro or something totally different. I am very curious to see how everyone responds.

Thanks!
 
avatar
Teelady1 responded:
No edema here - but I have had tingling in my face. Mostly on my chin. A tingling sensation that seems to last for a couple of days and then goes away as sudden as it started. It could be weeks or months before I would feel the tingling again. I also have had tingling in my hands and feet.

When my Dr put me on an SSRI (citalopram or Celexa) the tingling seemed to stop especially in the face. When a flare shows up, I will often feel the tingling in my hands and feet - but rarely the face anymore.
 
avatar
CelticTinne replied to dawncostella's response:
Dawn,

Interesting. I was started on a low dose. I talked to my doctor because it really didn't help much either. So, now I take it twice a day, morning and evening. It works well now. So, I would talk to your doctor and see what he/she suggests.
 
avatar
CelticTinne replied to Teelady1's response:
Well I know I am starting a flare up because I can feel the exhaustion again. That is one of my first signs. (or the meds my insurance company decided I needed rather than the one my doctor prescribed isn't working.)

For about a week I could even be in my skin it was so sensitive. My hair couldn't touch me and my sheets were too much. Now the face.

I will talk to my doctor about these systems.

I hope more people respond. Very interested.


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
471 of 546 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.